# SDR SWIA200413799

- Difficulty date: June 12, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft time: 27,087 hours, 23,516 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 718 BETWEEN STRINGERS 10L AND 12L IS CRACKED 1INCH LONG IN RADIUS OF FRAME FLANGE.  (ITEM FOUND AT C-CHECK INSPECTION.) SB 601R-53-055 REVISION A, STRUCTURAL REPAIR AT FUSELAGE STATION (FS) 718.00 BETWEEN STRINGERS 10 AND 12, PART B INCORPORATED.
